# SDR DALA2020012973594

- Difficulty date: June 14, 2019
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 72,203 hours, 27,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R3 DOOR GIRT BAR IS PARTIALLY STUCK.  ADJUSTED THE R3 DOOR GIRT BAR.
